# SDR SCNA96371

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Rod
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON THE LEFT HAND ELEVATOR ACTUATOR ROD.  REMOVED AND REPLACED LEFT HAND ELEVATOR ROD IN ACCORDANCE WITH MM 27-33-01.
